View Full Version : Back on Concerta after a holiday


devlost
10-07-14, 11:11 AM
I've been on Concerta for about a year now, I was started off on 18mg a day and for the first few days experienced a euphoria and after that I experienced a rush for a little longer but this quickly died down and it was pretty effective at combatting my ADHD symptoms.

Over a few months as the effectiveness wained my dosage was increased to 54mg a day and this was working well for several months.

I normally don't take my meds at the weekend as I have no great need to focus and I figure it'll lessen the impact on my system and so allow it to keep working at this dosage and until recently this seems to have been a good tactic.

Recently I fell ill for about a week and was then on holiday for about a week and throughout that period I was off my meds. I'm now back at work and on my meds again, it's been a week now and I'm still getting the kind of rushy side-effects I got when I first started taking Concerta, and it doesn't seem to be dying down at all.

Has anyone else experienced this kind of issue? I'm going to keep going with it now, hoping it's just taking a while to adjust back to it, but I just thought I'd see if this was familiar to anyone.

Thanks

Babylon5
10-07-14, 05:23 PM
I wish I still had that initial amazing euphoria...why would you even complain about that?

XXYYXX
10-07-14, 07:45 PM
I wish I still had that initial amazing euphoria...why would you even complain about that?

Uncalled for.

And to answer OP question.

Vitamin C usually kills stims effects after some time. Consider a hot bath/shower to relax?

Pilgrim
10-07-14, 11:39 PM
What do you mean 'rushy side erfects' ? You mean when you don't take it?
I think it changes the neural network. Kind of mimics it. When you don't take it.
I think this is great

sarahsweets
10-08-14, 04:27 AM
Imo I need my meds everyday because adhd is a 24/7 thing for me.

devlost
10-09-14, 07:21 PM
What do you mean 'rushy side erfects' ? You mean when you don't take it?


When I started taking it, and each time after the dosage was upped, I had a couple of days of euphoria, and then for a few days after there was (and I am currently experiencing) an unpleasant sensation, or combination of sensations. I'm trying to work out how to explain it.

It's like OVER-stimulation, everything is enhanced, I'm more aware of everything, I'm jumpy, skittish, yet I can still focus, it's like when I'm off meds and I absorb everything around me, and that's still going on, but I can focus.

Normally when my meds are working that goes away to a degree and it's because of that I think clearer, but now it's like I'm powering through it instead of it calming down.

I have no idea if that will make sense to anyone not me, but it's the best I can explain it.

Flory
10-09-14, 08:42 PM
Honestly it's probably the break that has done it. I require 365 day support from meds and generally from many experiences of forgetting my script or missing doses find it much better for me to take it all the time . Your body will get in to a rhythm with it eventually and this should wear off.

Are you a caffeine drinker ? Sometimes lots of caffeine can make the risky feeling worse. I personally hated the euphoria/rushyness as it made me panicky and I kept convincing myself I had a heart problem....needless to say it's fine now
Just give it time :) and have a period of time where you take it every day to see if that helps :)